# SDR UALA2012070103506

- Difficulty date: June 29, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 49,339 hours, 5,814 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 60B0002610
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK TRIPPED.  TRIED RESETS WITH NO HELP.  BOTH 'A' & 'B' CHANNELS.   LOCKED NR 2 PACK VALVE PER FIM 21-61 TASK 922 CHECK FOUND PACK 2 DISCHARGE TEMP SENSOR 'B' T1613 IS BAD.  PACK TEMP DISCHARGE SENSOR REPLACED.
